MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jcf.2020.08.018

Медицинская библиотека · Journal of cystic fibrosis : official journal of the European Cystic Fibrosis Society · 2020

Acute hyperosmolar hyperglycaemic state in cystic fibrosis-related diabetes caused by glucocorticoid and itraconazole interaction.

Bernhardt Isaac T, Moore Philip, Currie Sarah, Jefferies Craig A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Hyperosmolar hyperglycaemic state (HHS) has not previously been reported in cystic fibrosis-related diabetes (CFRD). We report the case of a 15-year old boy with stable CFRD who developed acute HHS after treatment with glucocorticoids and itraconazole for presumed allergic broncho-pulmonary aspergillosis (ABPA). This case highlights the dangerous and preventable combination of high glucose intake, glucocorticoids and itraconazole inhibition of CYP3A4 (with resultant glucocorticoid accumulation) that can result in a state of life- threatening HHS in an adolescent with previously stable CFRD.

Для цитирования: Bernhardt Isaac T, Moore Philip, Currie Sarah, Jefferies Craig A. Acute hyperosmolar hyperglycaemic state in cystic fibrosis-related diabetes caused by glucocorticoid and itraconazole interaction.. Journal of cystic fibrosis : official journal of the European Cystic Fibrosis Society. 2020. DOI: 10.1016/j.jcf.2020.08.018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.